# SDR DALA2022021701069

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 RHW NO.9 SLAT I/B ANTI-ICE DUCT SEAL SUPPORT RIB CRACK. CORRECTIVE ACTION: REPAIRED AS PER PRI596963-14 REV.0. (2120238)
